# SDR ASAA2023092545323

- Difficulty date: September 25, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 62,064 hours, 18,487 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON LANDING PFD DISPLAYED NOVSPD AND LDG ALT. IN THE IAS WINDOW FLASHING A. GROUNDED - YES. ACCOMPLISHED DFCS BITE REF FIM 22-11 TASK 801, CDS BITE REF FIM 31-2 TASK 801, ADIRS BITE REF FIM 34-21 TASK 801, AND FMCS BITE REF FIM 34-61 TASK 801, NO FAULTS FOUND. COMPLETED FIM 22-32 TASK 803. ACCOMPLISHED LAND VERIFY TEST REF AMM 22-11-00, ALL TESTS PASSED. ACCOMPLISHED HGS SYSTEM TEST REF HGS-4000 SMM 34-36-00. NO HISTORY 90 DAYS. SEAMC NOTIFIED.
